# SDR DL757002048

- Difficulty date: October 18, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 47,065 hours, 24,373 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 43467410332206
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

A/C ARRIVED PBI UNABLE TO GET LEFT GEAR DOWN AND LOCKED INDICATION.  ALTERNATE EXTENSION, NO HELP.  TOWER FLY BY AND LANDING UNEVENTFUL.  REPLACED LEFT GEAR POSITION LIGHT ASSY.  CHECKS OK.  A/C RETURNED TO SERVICE.
